# SDR USAA2011041291447

- Difficulty date: March 27, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N249AU
- Make and model: Boeing 767201
- Aircraft serial: 23901
- Aircraft time: 94,058 hours, 18,723 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114T410331A
- Part serial: 216
- Condition: Debonded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C2 CHECK - LEFT WING NR 3 SLAT HAS 2 AREAS OF DISBOND, OSS682.74 - OSS 684.940 AND OSS 830.74.  REPAIRED LEFT WING NR 3 SLAT AT OSS682.74 - OSS 684.940 AND OSS 830.74 IAW B767 SRM 51-70-10 FIGURE 202.
